On properties of lower k-Hessenberg Toeplitz matrices


Kirklar E., Yilmaz F.

UTILITAS MATHEMATICA, vol.102, pp.343-348, 2017 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 102
  • Publication Date: 2017
  • Journal Name: UTILITAS MATHEMATICA
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.343-348
  • Gazi University Affiliated: Yes

Abstract

This study investigates lower k-Hessenberg Toeplitz matrices and gives some interesting properties of the matrix family.